MathSciNet Relay Station
MathSciNet bibliographic data
MR597641 (82j:20039) 20D05
Stroth, G. On standard subgroups of type $\sp{2}E\sb{6}(2)$. Proc. Amer. Math. Soc. 81 (1981), no. 3, 365–368.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement